# SDR ASAA2018120927274

- Difficulty date: December 9, 2018
- Submitted: December 13, 2018
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 17,790 hours, 5,894 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Fseu
- Part number: 285A12002
- Part serial: D02641
- Condition: Failed
- Location: E&E Bay
- Part time: 43,365 hours, 12,666 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DURING CLIMB THROUGH FL320 NR 1 LE TRANSIT LIGHT ILLUMINATED. GROUNDED - YES. FOUND FSEU INTERNAL FAIL. PERFORMED ALTERNATE DEACTIVATION IAW CHAP 5 TABLE 3 ITEM 1. REMOVED FSEU IAW AMM 27-51-01-000-801. REPLACED FSEU IAW AMM 27-51-01-400-801. OPS CHECKS GOOD. ALTERNATE DEACTIVATION REVERSED.
